# SDR UIEA2018112102667

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,747 hours, 20,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE( INSPECTED WIRING AND FIRE LOOP ON ENGINE #2 IAW AMM 20-10--06 NO DEFECTS NOTED )
